# SDR ASOA2014051210486

- Difficulty date: April 25, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,280 hours, 22,895 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM ANGLE BS 280 CRACKED.  REMOVED FLOORBEAM ANGLE IAW SRM 51-42-06-001-001-A01.  LOCATED & TRANSFERRED MOUNTING HOLES ON NEW FLOORBEAM ANGLE IAW SRM 51-40-11-001-001-A01.  INSTALLED IAW SRM 51-42-06-001-001-A01, & DWG CC670-33052.
